# SDR AALA202010119010

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 52,338 hours, 33,175 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 3214005030
- Condition: Defective
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  REJECTED TAKE OFF AT 62 KNOTS DUE TO NR 1 THRUST REVERSER UNLOCKED ECAM WARNING.    REPLACED UPPER THRUST REVERSER STOWAGE SWITCH 4104KS1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 78-31-18.
